Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Suffering from erectile dysfunction and premature ejaculation. On cialis and clomid. Any suggestion?

DOCTOR OF THE MONTH - Jul 2012
Jul 2012
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1993
Answered : 1196 Questions
Question
hi doctor , i have erectile dysfunction when i was 23 years, i felt the lack of desire & not have morning erection. i made many test for brain exray, and also i made doppler for erection. the doctor tell me is penis leakage. now i depend on cialis , distonex, clomid.now i have also premature ejaculation.
Posted Sat, 8 Dec 2012 in Erectile Dysfunction
 
 
Answered by Dr. Praveen Rodrigues 4 hours later
Hi there.
I understand you have hada problem of ED & have been on many medications. Have these helped? Do you have any other medical condition of note eg. Diabetes?
If there is penis leakage, have you approached the urologist to correct same?
In my experience, most ED's if not physiological, have a psychological overlay that needs to be addressed. I suggest one visit to a competent empathetic psychologist nearest you willing to spend some time with you. Are you married? Kids? Were there any pre or extramarital affairs or any childhood sexual experiences that bothered you or are on your mind? Apologies for all these 'sensitive' questions but am just trying to play the devil's advocate to help you as best i can or rather point you out in the best possible direction as one can online! Cheers & Good Luck. Do let me know if i can be of further assistance & if there is any specific assistance you wish from me.
Dr Praveen Rodrigues MD
Dermatologist, Venereologist XXXXXXX Hospital, Bangalore
Above answer was peer-reviewed by
 
Follow-up: Suffering from erectile dysfunction and premature ejaculation. On cialis and clomid. Any suggestion? 6 hours later
hi doctor
refference on your question? i'll be honest. im married with one child. the beginning marriage was very good with taking cialis 10mg before sex & 1/2 tablet dostinex per week. after one year i felt that its not not working good. i do test for testoseterone & fsh & lh. every thing good except the testoseterone is lower than average. then the doctor prescribe the androgel so i feel good and cut it. but after that the doctor give me clomid. so when the one erection failed i feel some of fear about the future.
so i need your help for the erection & premature ejaculation. give me the name of doctor for my case or transfer that to good doctor.
thanks
 
 
Answered by Dr. Praveen Rodrigues 1 hour later
Hi there XXXXXXX
I quite understand your issues. Fear of failure is a common problem.
Please do continue the medications in the interim but honestly feel your particular issues will be best addressed by a psychiatrist or psychotherapist & just this morning i had a chat with one such knowledgeable gentleman who answers to the name of Dr Ajit Bhide & may be contacted at st Martha's hospital where i too consult & if you hail from Bangalore. Alternatively, you may consult any person in a similar field from the area you hail but as these sessions take time for best results, prefer the consultations to be in person & not online. They will address both the ED (erectile dysfunction) & the premature ejaculation. Am sure with this add-on to your current regime, you will soon probably not even require any medications..a goal we all aspire for & that ED will soon be a thing of the past. Wish you all the best & hope all is soon well. Cheers & Good Luck!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
 
Follow-up: Suffering from erectile dysfunction and premature ejaculation. On cialis and clomid. Any suggestion? 1 hour later
doctor,
can i benefit as psychiatrist or psychotherapist from this website or you will help me by another doctor. also should i ask doctor specialist in urologist?. im live now in saudi arabia.
i do consultation with many doctors in many specialist without any benefit .

thanks
 
 
Answered by Dr. Praveen Rodrigues 14 hours later
Hi there XXXXXXX.
I gleaned that you are in Saudia. I was in Abu-Dhabi practicing for more than 1 years. So i do understand & speak arabic & follow your customs assuming you are of arab origins given your name. The reason i bring this up, is that you will need an empathetic psychotherapist who understands your issue & is able to converse with you in your language & this person is best on the ground near you i say because he/she will need to interact with you 'personally'. You are most welcome to get an opinion from a psychiatrist on this site but i fear he/she will tell you multiple sessions are necessary. Erectile dysfunction is a multispeciality genre & as such, yes an Urologist may be able to help you with a surgical intervention/implant etc as he /she sees fit so it will be advisable to contact one & there are many on this web-site for an opinion. You can pick any one by going to the directory & may enlist the help of the moderator.
Am afraid, this is as detailed an advice as i can give you given our online limitations but do hope have pointed you in the direction to make an informed deciscion & hope your problem is quickly resolved & continue to have good health! Godspeed!
P.S. pls do close this query when done as else it pops up as a follow-up even if you send in a thanks note..:) Good Luck!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,   ,   ,   ,  

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor